Alert archive / Kentucky / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 81, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 4, 2008, 3:08 PM EDT for Boyd County, Carter County, Lawrence County, Kentucky; Wayne County, West Virginia. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 3:08 PM EDT (19:08 UTC)
- Expired
- Jun 4, 2008, 4:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Boyd County, KY, Carter County, KY, Lawrence County, KY, Wayne County, WV
The radar
The Jackson,KY radar (KJKL), 84 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 3:48 PM EDT | HAIL 1.75 | Rush, KY | EVENT OCCURRED BETWEEN 333 PM 06/04/2008 AND 348 PM 06/04/2008 |
| Jun 4, 4:01 PM EDT | HAIL 0.88 | Grayson, KY | |
| Jun 4, 4:03 PM EDT | HAIL 0.88 | Grayson, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 9:18 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 565 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 041908
SVRRLX
KYC019-043-127-WVC099-042000-
/O.NEW.KRLX.SV.W.0081.080604T1908Z-080604T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
308 PM EDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOYD COUNTY IN KENTUCKY...
CENTRAL CARTER COUNTY IN KENTUCKY...
NORTH CENTRAL LAWRENCE COUNTY IN KENTUCKY...
NORTHWESTERN WAYNE COUNTY IN WEST VIRGINIA...
* UNTIL 400 PM EDT
* AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 12
MILES NORTHWEST OF OLIVE HILL...AND MOVING EAST AT 57 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CARTER CAVES STATE PARK BY 315 PM EDT...
GRAYSON BY 325 PM EDT...
RUSH AND 6 MILES NORTH OF GARNER BY 335 PM EDT...
8 MILES NORTH OF DURBIN BY 345 PM EDT...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT WEDNESDAY
AFTERNOON FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL WEST
VIRGINIA.
LAT...LON 3835 8333 3835 8326 3836 8324 3841 8324
3832 8244 3819 8257 3831 8335 3833 8335
TIME...MOT...LOC 1908Z 270DEG 50KT 3841 8325
$$
29What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:07 PM EDT, 1 minute earlier.
Area forecast discussion, Jun 4, 3:07 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
307 PM EDT WED JUN 4 2008
.SYNOPSIS...
A WARM FRONT CONTINUES THE CONVECTION...AND FLOOD AND SEVERE THREAT
INTO TONIGHT. IT LIFTS NORTH OF THE AREA BY FIRST THING THURSDAY
MORNING. HIGH PRESSURE BUILDS SURFACE AND ALOFT THURSDAY ON.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CONVECTIVE WAVE TRAIN MACHINE KEEPS CHURNING COMPLEXES EAST THROUGH
THE OHIO RIVER VALLEY. PRECIPITABLE WATER VALUES REMAIN HIGH...OVER
1.75 INCHES IN SOME CASES...AND STRONG DYNAMICS SETTING THE STAGE
FOR LINE ECHOES WITH POTENT WINDS AND THE OCCASIONAL ROTATION WITHIN
STORMS. OVER THE NEXT FEW HOURS INTO THE OVERNIGHT...EXPECTING A
SLOW AND GRADUAL INFLUENCE OF A STRENGTHENING 500HPA RIDGE OFF TO
THE SOUTH. ALSO...AN UPSTREAM UPPER LEVEL TROUGH WILL ASSIST IN
ALTERING THE OVERALL PATTERN...AND PUTTING AN END TO THE CONVECTIVE
PATTERN. BEFORE IT ENDS...THE PATH WILL TAKE THE COMPLEXES TO THE
NORTH OUT OF THE CWA OVERNIGHT...AND ADVECTION OF HIGHER 500HPA
HEIGHTS WILL COMMENCE. THIS WILL MARK THE BEGINNING OF THE SUMMER
TIME BERMUDA HIGH DOMINATING THE WEATHER.
KEPT OVERNIGHT LOW TEMPERATURES BASED ON CURRENT VALUES DESPITE THE
FACT IT IS STILL EARLY AFTERNOON. NOT EXPECTING MUCH OF AN
INCREASE...SO SET UP MIN T VALUES ONLY A SMALL HANDFUL OF DEGREES
BELOW THE CURRENT TEMPERATURES.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
WARM FRONT LIFTS N OF THE AREA FIRST THING THU MORNING...TAKING MOST
OF THE CONVECTION WITH IT. A VERY WARM AND MOIST AIR MASS
ENCOMPASSES THE AREA IN THE WAKE OPF THE WARM FRONT...WITH DEW
POINTS NEAR 70 DRIVING CAPES UP TO 2 GRAND J/KG. WITH SOUTHERN EDGE
OF WESTERLIES OVER NORTHERN EDGE OF FORECAST AREA...WITH UPPER LEVEL
DIV THERE AS WELL AS IN THE MOUNTAINS...OPTED TO MAINTAIN SLIGHT CHC
POPS UP N AND IN THE MOUNTAINS. IF ACTIVITY THIS EVENING LAST DEEP
ENOUGH INTO TONIGHT...THEN LEFTOVER BOUNDARIES IN THE MORNING COULD
HELP PROVIDE A FOCUS FOR STORMS TO DEVELOP THU AFTERNOON.
ANY THUNDERSTORMS THAT DO FORM THURSDAY AFTERNOON SHOULD DIE WITH
THE SUNSET OR SHORTLY THEREAFTER. IN AN AIR MASS THIS
MOIST...THUNDERSTORMS REFORM ON THEIR OWN OUTFLOW BOUNDARIES AND
BECOME TONIGHT TO GET RID OF AFTER SUNSET.
NONETHELESS...HIGH PRESSURE BUILDING SURFACE AND ALOFT SHOULD ALLOW
THE WEATHER TO SETTLE DOWN EVEN FURTHER FROM FRI FORWARD...AS WE
GET INTO THE SUMMER HEAT...AND JUST THE MINIMAL CHANCE FOR AN
AFTERNOON OR EVENING MOUNTAIN THUNDERSTORM. USED ELEVATED HEAT
SOURCE TOOL TO DEPICT THESE POPS AS WELL AS THE CLOUDS. ON
SATURDAY...A WEAK COLD FRONT APPROACHING FROM THE W MAY TRIGGER
AFTERNOON THUNDERSTORMS IN E OH AS WELL.
USED A BLEND OF THE NUMBERS FOR HIGHS THU AND FRI AS THE HIGH MAV
APPEARS A BIT TOO HIGH GIVEN ONGOING RAIN / WET GROUNDS. CLOSE TO
THE WELL-CONVERGED NUMBERS FOR LOWS THU NT AND FRI NT. STAYED JUST
BELOW THE MEX FOR HIGHS SAT AND CLOSE TO IT FOR LOWS SAT NT.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
HEAT WAVE REGIME IN FIRM CONTROL THIS PERIOD. USED DIURNAL TOOL TO
DEPICT CUMULUS IN THE GRIDS AND RAN POPS OFF OF THAT TO DEPICT THE
SLIGHT CHANCE FOR A MOUNTAIN THUNDERSTORM EACH AFTERNOON. OTHERWISE
DECIDED NOT TO BITE ON HPC POPS FOR MON AS EVEN THE CANADIAN DOES
NOT SHOW ANY FEATURE NEARBY THEN.
DID NOT STRAY FAR FROM THE MEX AT ALL IN THIS BENIGN PATTERN AS THE
GROUND WILL EVENTUALLY HAVE THE CHANCE TO DRY OUT. THERE SHOULD NOT
BE SIGNIFICANT DIFFERENCES FROM DAY TO DAY...WENT 2F LOWER DAY 7 PER
MEX/CLIMO.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
CONVECTION ROLLING THROUGH THE CWA...MAINLY AFFECTING THE NORTHERN
SITES. CRW AND BKW HAVE BEEN SPARED SO FAR TODAY. ANOTHER WAVE OF
CONVECTION IS GETTING ORGANIZED BACK IN SOUTHWESTERN OHIO AND
NORTHERN KENTUCKY...AND IS PROPAGATING EASTWARD. CONVECTION WILL
BRING CEILINGS DOWN TO MVFR CRITERIA...AND JUST ABOVE THAT TO VFR
AROUND 4KFT WHEN NOT EXPERIENCING A TSRA. VISIBILITIES WILL ALSO
FLUCTUATE DOWN TO IFR BRIEFLY IN STORMS. WINDS WILL BE GUSTY IN
STORMS AND HAVE CARRIED TEMPOS WITH GUSTS TO 30KT.
EXPECTING CONVECTION TO DIE DOWN INTO THE OVERNIGHT...AND WINDS TO
SUBSIDE...AND WILL SEE LOCATIONS FOG IN WITH THE WELL SATURATED
GROUND.
AVIATION OUTLOOK /AFTER 18Z THURSDAY/... IFR IN FOG POSSIBLE THURSDAY
NIGHT.
&&
.HYDROLOGY...
THE FLASH FLOOD WATCH REMAINS IN EFFECT ANOTHER A FEW HOURS FOR THE
AFTERNOON CONVECTION SWINGING THROUGH THE WET GROUND COUNTIES ACROSS
SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA.
CURRENTLY NO RIVER FLOODING FORECAST...STRONG RISES ON HOCKING AND
MAYBE THE WEST FORK.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS AFTERNOON FOR WVZ007>011-
016>020-027>032-037>040-046-047.
OH...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS AFTERNOON FOR OHZ066-067-
075-076-083>086.
FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR OHZ087.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...TRM
NEAR TERM...26
SHORT TERM...TRM
LONG TERM...TRM
AVIATION...26
HYDROLOGY...Hazardous weather outlook, Jun 4, 10:00 AM EDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1000 AM EDT WED JUN 4 2008 OHZ066-067-075-076-083>086-WVZ007>011-016>020-027>032-037>040-046- 047-051400- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 1000 AM EDT WED JUN 4 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... ...TORNADO WATCH 446 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. KYZ101>103-105-OHZ087-WVZ005-006-013>015-024>026-034>036-051400- GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-WAYNE-CABELL-LINCOLN- PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-WYOMING-RALEIGH-FAYETTE- 1000 AM EDT WED JUN 4 2008 ...TORNADO WATCH 446 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. VAZ003-004-WVZ033-051400- DICKENSON-BUCHANAN-MCDOWELL- 1000 AM EDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 4, 2:44 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 244 PM EDT WED JUN 4 2008 WVZ007-008-016-018-041930- ROANE WV-MASON WV-CALHOUN WV-JACKSON WV- 244 PM EDT WED JUN 4 2008 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 244 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES SOUTHWEST OF EVANS...OR ABOUT 14 MILES SOUTH OF RACINE...MOVING EAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... STATTS MILLS...GAY...FAIRPLAIN...GIVEN...LEROY AND COTTAGEVILLE. SLOW MOVING THUNDERSTORMS ARE PRODUCING RAINFALL AMOUNTS OF 1.5 INCHES PER HOUR. THIS WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS. WIND GUSTS TO 45 MPH ARE ALSO POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Local storm report, Jun 4, 2:47 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
247 PM EDT WED JUN 4 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0228 PM HAIL GALLIPOLIS 38.80N 82.26W
06/04/2008 U0.50 INCH GALLIA OH PUBLIC
EVENT OCCURRED BETWEEN
213 PM 06/04/2008 AND 228 PM 06/04/2008
&&
NNNNLocal storm report, Jun 4, 2:51 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
251 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG LEON 38.75N 81.96W
06/04/2008 MASON WV DEPT OF HIGHWAYS
TREES DOWN ACROSS RT 64
&&
NWLocal storm report, Jun 4, 2:53 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
253 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 7 SE POINT PLEASANT 38.78N 82.04W
06/04/2008 MASON WV DEPT OF HIGHWAYS
NUMEROUS TREES ACROSS ROADS NEAR SOUTHSIDE
&&
NWLocal storm report, Jun 4, 2:54 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
254 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 10 N SNOWSHOE 38.55N 80.00W
06/04/2008 RANDOLPH WV LAW ENFORCEMENT
TREES AND POWERLINES DOWN NEAR VALLEY HEAD
&&
NWLocal storm report, Jun 4, 3:07 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
307 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL POINT PLEASANT 38.85N 82.13W
06/04/2008 E0.75 INCH MASON WV PUBLIC
&&
NWThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:45 PM EDT | Flash Flood Watch | RLX | Greenup | 29 hr |
| Jun 4, 2:13 PM EDT | Areal Flood Warning | RLX | Greenup | 3 hr |
| Jun 4, 3:02 PM EDT | Severe Thunderstorm Warning | RLX | Boyd, Carter, Greenup | 43 min |
| Jun 4, 3:40 PM EDT | Severe Thunderstorm Warning | RLX | Boyd, Carter, Greenup, Lawrence | 50 min |
| Jun 4, 6:27 PM EDT | Areal Flood Warning | RLX | Greenup | 5 hr |
| Jun 4, 7:01 PM EDT | Severe Thunderstorm Warning | RLX | Boyd, Greenup | 44 min |
| Jun 4, 7:42 PM EDT | Severe Thunderstorm Warning | RLX | Boyd, Greenup | 48 min |
| Jun 3, 10:24 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Wirt, Wood | 36 min |
| Jun 3, 10:53 PM EDT | Flash Flood Warning | RLX | Doddridge, Harrison, Pleasants, Ritchie, Tyler, Wood | 3 hr |
| Jun 3, 11:01 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Ritchie, Roane, Wirt, Wood | 44 min |
| Jun 3, 11:15 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 45 min |
| Jun 4, 12:17 AM EDT | Flash Flood Warning | RLX | Barbour | 118 min |
| Jun 4, 12:57 AM EDT | Flash Flood Warning | RLX | Taylor | 3 hr |
| Jun 4, 1:05 AM EDT | Flash Flood Warning | RLX | Randolph | 3 hr |
| Jun 4, 1:26 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Jackson, Kanawha and 2 more | 49 min |
| Jun 4, 1:56 AM EDT | Flash Flood Warning | RLX | Barbour, Harrison | 3 hr |
| Jun 4, 2:15 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay, Fayette, Kanawha, Nicholas, Webster | 45 min |
| Jun 4, 4:57 AM EDT | Flash Flood Warning | RLX | Barbour, Harrison, Taylor | 3 hr |
| Jun 4, 10:38 AM EDT | Areal Flood Warning | RLX | Harrison | 10 hr |
| Jun 4, 10:53 AM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Doddridge, Jackson, Ritchie, Wirt, Wood | 52 min |
| Jun 4, 10:55 AM EDT | Areal Flood Warning | RLX | Doddridge, Ritchie, Wood | 6 hr |
| Jun 4, 11:07 AM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason | 38 min |
| Jun 4, 11:28 AM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Harrison, Lewis, Ritchie | 47 min |
| Jun 4, 11:55 AM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Putnam, Roane | 50 min |
| Jun 4, 12:24 PM EDT | Areal Flood Warning | RLX | Barbour, Lewis, Taylor, Upshur | 4 hr |
| Jun 4, 12:29 PM EDT | Severe Thunderstorm Warning | RLX | Lewis, Randolph, Upshur | 46 min |
| Jun 4, 12:44 PM EDT | Areal Flood Warning | RLX | Pocahontas, Randolph | 3 hr |
| Jun 4, 1:04 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Webster | 26 min |
| Jun 4, 1:23 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph | 52 min |
| Jun 4, 1:45 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Putnam | 45 min |
| Jun 4, 2:05 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 25 min |
| Jun 4, 2:14 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Roane | 46 min |
| Jun 4, 2:46 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Roane | 44 min |
| Jun 4, 2:55 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 41 min |
| Jun 4, 3:26 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Kanawha, Mason, Putnam, Roane | 49 min |
| Jun 4, 3:34 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Kanawha, Lincoln, Putnam | 41 min |
| Jun 4, 3:47 PM EDT | Areal Flood Warning | RLX | Pocahontas, Randolph | 11 hr |
| Jun 4, 4:12 PM EDT | Areal Flood Warning | RLX | Barbour, Harrison, Lewis, Taylor, Upshur | 4 hr |
| Jun 4, 4:14 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Braxton, Calhoun, Clay, Gilmer, Lewis and 6 more | 76 min |
| Jun 4, 4:29 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Cabell, Kanawha, Lincoln, Putnam, Wayne | 46 min |
| Jun 4, 4:46 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Nicholas, Pocahontas, Webster | 44 min |
| Jun 4, 5:49 PM EDT | Areal Flood Warning | RLX | Jackson | 116 min |
| Jun 4, 7:07 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Putnam | 38 min |
| Jun 4, 7:47 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Jackson, Ritchie, Roane, Wirt | 58 min |
| Jun 4, 7:50 PM EDT | Areal Flood Warning | RLX | Jackson, Mason, Roane | 4 hr |
| Jun 4, 7:50 PM EDT | River Flood Warning | RLX | Calhoun, Gilmer | 29 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2008Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.